# SDR UALA2012101105795

- Difficulty date: October 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,398 hours, 22,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL NOT ARM.  RELAMPED DOOR ARMED LIGHT.  OPS CHECKS GOOD.
